# SDR DALA14027050623

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 87,202 hours, 41,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WON`T OPEN FROM OUTDSIDE.  FOUND GIRT BAR DISCONNECTED AND THE LINKAGE ROD END BROKEN AND MISSING.  FOUND END OF GIRT BAR DAMAGED.  R & R GIRT BAR, REPLACED ROD END AND LIFTER IAW AMM 52-11.
